Aa
A
A
Close
Avatar universal
treating gastritis and milk affect
Hello i am 16 years old and about 2 and a half months ago i started taking the treatment medicine for gastritis but 3 days ago i had a big cup of milk (which has been known to make my stomach feel upset),but never this upset. ever since then my body does not really digest food and my stomach feels awful at times, what could this be? and how can i fix it? does this mean i am lactose intolerant?

ANY replies is appreciated, thank you!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
6543835 tn?1468847635
Blank
cnoevl21
NJ
Avatar m tn
Blank
me_just34
168348 tn?1379360675
Blank
ChitChatNine
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON